Hello, ladies! :o
I’m going to be as delicate as possible…not sure what I can or can’t say as this is kind of a personal issue.
I really need some advice/ words of wisdom, especially if someone here has experienced this.
I’m currently on “the Pill”, ever since I was about 25 or 26–I’m 30 now, and today I was in for my “yearly”. I told my doctor I am planning on going off of it because I don’t have the belief or birth-control need for it. I did express my concerns that my previous health problems would come back however.
So she wrote me a prescription which I intend not to fill…it’s a “just in case.” She understood that when she wrote it. I pray that I won’t “need” to fill it.
Here’s the history (I’m sure many women can relate). I’ve always, until I started, had unprectictable periods, ranging from 12 to 31 days, anywhere in between, painful ovulation, painful periods…you wouldn’t believe the cramping that lasted 3 days…heavy periods…etc. OH! and the PMS! Even on the pill I cry at the drop of a hat…was crying a few moments ago over someone’s post about something precious a child did. Irritability to the max.
I’m afraid of myself when I go off this medication.
I’ve researched endomitriosis and have friends who suffer from it, and what I experience is not the same.
I’m taking ortho tryicyclin, and love the skin effects, also. Will miss that.
So! I’ve been on this for 4-5 years…what is going to happen to my physically when I go off? I realize that the previous symptoms may not come back, but as they didn’t diminish from age 13 to 25, I really don’t have much hope they’ll magically disappear now.
But I want to do my best to be fully within God’s will. It’ll mean wearing feminine protection 24/7 and that adds up.
Can anyone give me any good advice as to what to expect or good alternative treatments? I like my doctor because she almost literally bends over backwards to help me be a comfortable as possible during the “yearly.”
As soon as the current prescription runs out, I’m on God’s good graces…pray for me please.